# SDR COMA0060826

- Difficulty date: October 17, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,429 hours, 7,658 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Shifted
- Location: Vertical Stab
- Part time: 7,429 hours, 7,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILIZER, FOUND LEFT HAND VERTICAL STAB BUSHING MIGRATED.  PERFORMED A MAJOR REPAIR BY REPLACING LEFT HAND VERTICAL STAB BUSHING IAW CRJ REO 601R-55-31-013, 601R-55-31-002 AND CRJ AMM 20-26-00-910-803.
